# SDR UALA2011111106166

- Difficulty date: November 9, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 62,110 hours, 23,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERRY FROM SEA TO SFO FOR REPAIR BY SFO.  DOOR 2R UPPER HINGE CUTOUT IS CRACKED APPROXIMATELY 0.28".  ACP WALK AROUND OF ACFT.
MED 2R.  UPPER HINGE CUT OUT CRACK APPROX 9-32 OF AND INCH.  MAJOR REPAIR-DOUBLER INSTALLED PER SRM 52-10-02 REPAIR 1 AND UA-EVA-81495 DUE TO EDGE MARGIN ON ONE FASTENER.  AMIS ITEM CREATED TO RECEIVE NEW 8100-9 WITHIN 24 MONTHS. RPR ACPD ON OV WU E8863H.
